MAUDE Adverse Event Report: MEDIVATORS, INC. RENAFLO II HEMOFILTER; HIGH PERMEABILITY DIALYSIS SYSTEM

MEDIVATORS, INC. RENAFLO II HEMOFILTER; HIGH PERMEABILITY DIALYSIS SYSTEM
Model Number 93024-132
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported product subject of the event is not able to be returned for evaluation.All hemofilters, including the reported product, are indicated for single use.The filter was exchanged upon detection of the filter leak in order to complete the procedure.A review of manufacturing records was performed and indicates that the reported filter met all pre-release specifications regarding requirements for sterility, bacterial endotoxin testing, biocompatibility, product integrity and dimensions.The reported event did not cause or contribute to any serious injury or deterioration of health and is not expected to lead to serious injury or deterioration of health if the event were to recur.Medivators will continue to monitor for similar events to ensure the product continues to perform as expected.
 
Event or Problem Description
The user facility reported that during a procedure involving the medivators hf1200 hemofilter, a filter leak occurred.The filter leak resulted in a 200ml volume of patient blood loss.The filter was exchanged and the procedure was completed successfully without delays.No additional reports of injury or harm were received for this product.

Brand Name
RENAFLO II HEMOFILTER
Common Device Name
HIGH PERMEABILITY DIALYSIS SYSTEM
Manufacturer (Section D)
MEDIVATORS, INC.
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS, INC.
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
9800 59th avenue n
plymouth, MN 55442
4403927453
MDR Report Key13047628
Report Number2150060-2021-00033
Device Sequence Number19296450
Product Code KDI
UDI-Device Identifier00677964000089
UDI-Public00677964000089
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K923312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2026
Device Model Number93024-132
Device Lot Number498000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2021
Initial Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown